# SDR ARWA20061003

- Difficulty date: October 20, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 94,915 hours, 16,961 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Missing
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG PAGE NR 125045. UNABLE TO CONTROL PRESSURE IN NORM, AUT, IN MAN CABIN START CLIMB WITH OUTFLOW VALVE FULLY CLOSED. FOUND SEAL MISSING ON OUT-FLOW BUTTERFLY VALVE; INSTALLED SEAL; ON OPERATIONAL CHECK FOUND NORMAL IAW MM 21-30-00.
